# SDR CALA2013111592963

- Difficulty date: November 14, 2013
- Submitted: November 15, 2013
- Operation: Air carrier
- Aircraft: N420UA
- Make and model: Airbus A320-232
- Aircraft serial: 489
- Aircraft time: 65,369 hours, 24,612 cycles
- Engine: Iae V2527A5
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Centering Cam
- Condition: Out Of Adjust
- Location: Nlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT PULLING TO THE RT DURING TAXI.  NULL FEEDBACK SENSORS 3GC & 4GC IAW AMM 32-51-00- 820-002-A02.  ADJUSTMENT OF NWS ZERO POSITION, NLG CENTERING CAMS WILL REQUIRE JACKING OF NOSE.  REQUIRED 18 UNITS OF TRIM OR MORE THAN HALF PEDAL DEFLECTION TO TRACK STRAIGHT.  RT BRAKE TEMP 95-90 RT TEMP 140- 160.
